# SDR FDEA201110064346

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 388
- Aircraft time: 43,643 hours, 26,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300001
- Part serial: FD1026
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RT CENTER FLAP UPPER SKIN BETWEEN RIBS 11 AND 12 REPAIRED IAW SRM 57-50-00 FIG 205, EA 6-5750-153027.
